# SDR AALA202409105710

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 65,317 hours, 27,863 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Loose
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER SIDE OUTSIDE EMERGENCY EXIT WINDOW HANDLE IS LOOSE AND NOT STOWED. STOWED FIRST OFFICER EMERGENCY EXIT WINDOW HANDLE. PER AMM 56-12-11.
